# SDR 20000907SH004

- Difficulty date: August 25, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1331317
- Condition: Cracked
- Location: Brake Assy
- Part time: 1,748 hours
- Component: Brake Assy, Bfgoodrich
- Component part number: 21661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSY, PN 2-1661, FAILED PREMATURELY.  NR 1 AND NR 2 STATORS CRACKED AT RELIEF HOLES.  HEAT STCK WARPED AND UNEVEN WEAR.  SUBMITTER STATED THIS IS A CONTINUAL DISCREPANCY.  BRAKE ASSY SHOULD LAST 2,500 CYCLES.  NOTE:  OEM PARTS INSTALLED IN BRAKE ASSY AND THE MOST RECENT BRAKE CONFIGURATION, P/N 2-1661.  (X)
